# SDR C2XA11CL032

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 23,363 hours, 12,565 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

MHT FLT 2635 - THE CREW REPORTED SMOKE IN THE CABIN, COCKPIT AFTER TAKEOFF.  ALSO RECEIVED A LAV SMOKE MESSAGE ON THE EICAS.  THE AIRCRAFT RETURNED TO MHT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND RESIDUAL DEICE FLUID IN THE ENGINES CAUSING THE SMOKE.  THE SYSTEM WAS PURGED OF ALL FLUID.  OPERATIONAL CHECKS WERE GOOD AND NO SMOKE WAS NOTED.
